# SDR DL76L000683

- Difficulty date: April 9, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 44,469 hours, 6,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 2966
- Condition: Inoperative
- Location: Row 6
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PDC FOUND SEAT EMERGENCY LIGHTS 6-20 LEFT SIDE INOPERATIVE.  FOUND PINCHED WIRE AT SEAT 10AB.  REPAIRED WIRE.  ALSO, REPLACED BATTERY POWER SUPPLY AT ROW 6 LEFT.  EMERGENCY LIGHTS OPERATE NORMAL.                                                                                                                                                                                                                                                                                                                                                                                                              ETOPS CATEGORY ''E'': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
